# SDR DALA1318321502

- Difficulty date: February 17, 2010
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 82,392 hours, 17,078 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955 Frame
- Component: Frame, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF THE BS 955, REAR SPAR BULKHEAD SIDE FRAME AND FAILSAFE STRAP,  A CRACK INDICATION AND CORROSION WERE FOUND ON THE RT SIDE FAILSAFE STRAP AND CORROSION WAS FOUND ON THE SKIN.  REPAIR IAW ERA 479000-14.
